# SDR CA000530065

- Difficulty date: May 1, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,719 hours
- Engine: Ge CF343A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Seal
- Part number: N259882904
- Condition: Leaking
- Location: Tail Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) FUEL SMELL IN TAIL COMPARTMENT ON THEIR TRIP CHECK BEFORE DEPT. A/C REMOVED FROM SERVICE. FUEL LEAK AT ELBOW OF FITTING AT THE FCU TO SOLENOID VALVE.  SEAL REPLACED.
